# SDR DALA2018013000520

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 49,654 hours, 34,163 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON REMOVABLE VERTICAL STAB L/E PANEL IS WORN/FRETTED ON SKIN LOWER SURFACE AT ZFS 52.267, CENTER UPPER END OF PANEL.  RESTORED FINISH PER SRM 55-30-01-1A.
